# SDR DALA2016021401071

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT PYLON FWD SUPPORT YOKE LOWER BORE.  CORROSION ON LOWER BORE WAS REMOVED WITH FINAL ID 01.314" AND BUSHING REPAIR IAW SRM 54-04D, PAR15, B, PAGE 96.
